MathSciNet Relay Station
MathSciNet bibliographic data
MR1122692 (92g:46049) 46G10 (28B05 46B15 46B45)
Anantharaman, R.; Diestel, J. Sequences in the range of a vector measure. Comment. Math. Prace Mat. 30 (1991), no. 2, 221–235.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement